Research Repository

A Division Algebraic Framework for Multidimensional Support Vector Regression

Shilton, Alistair and Lai, Daniel and Palaniswami, Marimuthu (2010) A Division Algebraic Framework for Multidimensional Support Vector Regression. IEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics, 40 (2). pp. 517-528. ISSN 1083-4419

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID20212, Clifford algebra, complex numbers, division algebra, multidimensional regression, multiple input–multiple output, quaternions, support vector regression
Subjects: FOR Classification > 0903 Biomedical Engineering
SEO Classification > 970111 Expanding Knowledge in the Medical and Health Sciences
Faculty/School/Research Centre/Department > Centre for Ageing, Rehabilitation, Exercise & Sport Science (CARES)
Depositing User: VUIR
Date Deposited: 23 May 2012 06:50
Last Modified: 30 Nov 2012 04:16
URI: http://vuir.vu.edu.au/id/eprint/7217
DOI: 10.1109/TSMCB.2009.2028314
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar